# SDR 2003FA0000161

- Difficulty date: February 5, 2003
- Submitted: February 18, 2003
- Operation: General aviation
- Aircraft: N194JS
- Make and model: Raythn HAWKER800
- Aircraft serial: 258251
- Aircraft time: 4,381 hours, 2,964 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Part time: 623 cycles
- Component: Starter Gen
- Component part number: 23080005
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

STARTER-GENERATOR REAR BEARING FAILED.   (A) STARTER-GENERATOR SINCE OVERHAUL: 695.9 HOURS.
